# SDR R61A201905140541

- Difficulty date: May 14, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION AT LT DOUBLER FR 19-20. REMOVED AND REPLACED LT DOUBLER FR 19-20. SRM 51-40-08. RESTORED SURFACE PROTECTION TO LT DOUBLER FR 19-20 REF. SRM 51-23-06.AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
